princessofburundi: (Default)
[personal profile] princessofburundi
I've been getting sick to my stomach and having stomach pains for about three weeks now. This afternoon I googled my symptoms and of course ended up diagnosing myself with some really unpleasant illnesses. This evening I connected the dots.....about three weeks ago I started a new medication. All of the stomach stuff plus the occasional dizziness I've been getting are common side effects of the drug. Wish I'd read the product monograph before I started diagnosing myself with cancer and other dire illnesses, but am greatly relieved to find out the root cause. Time to call the doctor and switch to something with less potent side effects. These ones have been ruining my days and my nights.

Date: 2017-04-13 04:28 am (UTC)
chasing_silver: (Default)
From: [personal profile] chasing_silver
Oh man, medicine side effects are the worst. When I got on my current meds, I dealt with a month of terrible nausea that was 24/7. I'm so glad you figured it out! You might have luck, until they change your meds, with taking ginger Gravol after you take the meds. It'll settle down your tummy - I did it with my meds and man did it work.

Profile

princessofburundi: (Default)
princessofburundi

May 2017

S M T W T F S
  1 23 4 5 6
7 8 910111213
141516 17181920
21222324252627
28293031   

Most Popular Tags

Style Credit

Expand Cut Tags

No cut tags
Page generated Aug. 17th, 2017 09:20 pm
Powered by Dreamwidth Studios